Title: Almost-Bieberbach groups with prime order holonomy
Authors: Dekimpe, Karel * ×
Malfait, Wim * #
Issue Date: 1996
Publisher: Polish acad sciences inst mathematics
Series Title: Fundamenta mathematicae vol:151 issue:2 pages:167-176
Abstract: The main issue of this paper is an attempt to nd a decomposition theorem for infra-nilmanifolds in the same spirit as a result of A. Vasquez for fiat Riemannian manifolds. That is: we look for infra-nilmanifolds with prime order holonomy which can be obtained as a fiber space with a non-trivial nilmanifold as fiber and an infra-nilmanifold as its base.
ISSN: 0016-2736
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science